Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 24, NWS Dodge City, KS

May 2, 20186 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 2, 2018, 1:58 PM CDT for 6 counties in Kansas. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2018, 1:58 PM CDT (18:58 UTC)
Expired
May 2, 2018, 3:00 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Clark County, KS, Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Pawnee County, KS

The radar

The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 2:05 PM CDTTSTM WND GST 607 Ene Ford, KS
May 2, 2:13 PM CDTHAIL 1.25Bucklin, KS
May 2, 2:24 PM CDTTSTM WND GST 454 E Windhorst, KS
May 2, 2:40 PM CDTHAIL 11 E Mullinville, KSED O'NEAL ON THE ROAD, 1 MILE EAST OF MULLINVILLE NICKEL-QUARTER SIZE HAIL.
May 2, 2:50 PM CDTHAIL 11 W Greensburg, KSCORRECTS PREVIOUS HAIL REPORT FROM 1 W GREENSBURG. AROUND 6 INCHES OF HAIL ON THE GROUND. HAIL FOG REDUCING VISIBILITY.
May 2, 2:50 PM CDTHAIL 1Greensburg, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:43 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2018-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2018-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2321 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

046 
WUUS53 KDDC 021858
SVRDDC
KSC025-047-057-083-097-145-022000-
/O.NEW.KDDC.SV.W.0024.180502T1858Z-180502T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
158 PM CDT WED MAY 2 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Ford County in southwestern Kansas...
  Western Kiowa County in south central Kansas...
  Southeastern Hodgeman County in southwestern Kansas...
  Southwestern Pawnee County in south central Kansas...
  Edwards County in south central Kansas...
  Northeastern Clark County in southwestern Kansas...

* Until 300 PM CDT

* At 157 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles south of Spearville to 3 miles north of
  Bucklin to 6 miles south of Clark State Lake, moving northeast at
  40 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Kinsley, Bucklin, Greensburg, Spearville, Lewis, Mullinville, Ford,
  Offerle, Clark State Lake, Kingsdown, Wright, Bellefont, Windhorst
  and Centerview.

This new warning replaces the previous warning which expires at 215 
PM for portions of Meade, Ford, Kioew, Hodgeman, and Edwards County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.

LAT...LON 3722 9979 3754 9983 3777 9993 3815 9935
      3793 9915 3752 9929 3738 9953 3738 9954
      3737 9954
TIME...MOT...LOC 1857Z 226DEG 35KT 3779 9973 3760 9962 3730 9974 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

UMSCHEID
3 follow-up statements
206 
WWUS53 KDDC 021917
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
217 PM CDT WED MAY 2 2018

KSC025-021927-
/O.CAN.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Clark KS-
217 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.

LAT...LON 3761 9971 3788 9976 3815 9935 3793 9915
      3754 9929 3746 9953
TIME...MOT...LOC 1917Z 235DEG 43KT 3790 9954 3773 9936 3749 9935 

$$

KSC047-057-083-097-145-022000-
/O.CON.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Ford KS-Kiowa KS-Hodgeman KS-Pawnee KS-Edwards KS-
217 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN FORD...NORTHWESTERN KIOWA...SOUTHEASTERN HODGEMAN...
SOUTHWESTERN PAWNEE AND EDWARDS COUNTIES...

At 217 PM CDT, severe thunderstorms were located along a line
extending from near Offerle to 7 miles southwest of Centerview to 8
miles southwest of Greensburg, moving northeast at 50 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Kinsley, Bucklin, Greensburg, Spearville, Lewis, Mullinville,
Offerle, Bellefont, Windhorst and Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.

LAT...LON 3761 9971 3788 9976 3815 9935 3793 9915
      3754 9929 3746 9953
TIME...MOT...LOC 1917Z 235DEG 43KT 3790 9954 3773 9936 3749 9935 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

UMSCHEID
966 
WWUS53 KDDC 021934
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
234 PM CDT WED MAY 2 2018

KSC057-083-021943-
/O.CAN.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Ford KS-Hodgeman KS-
234 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD AND
SOUTHEASTERN HODGEMAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.

LAT...LON 3762 9955 3795 9956 3815 9935 3793 9915
      3754 9929 3746 9954 3748 9955
TIME...MOT...LOC 1933Z 225DEG 40KT 3802 9938 3785 9920 3761 9919 

$$

KSC047-097-145-022000-
/O.CON.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Kiowa KS-Pawnee KS-Edwards KS-
234 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN KIOWA...SOUTH CENTRAL PAWNEE AND EDWARDS COUNTIES...

At 233 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Kinsley to 3 miles northwest of
Fellsburg to 4 miles west of Haviland, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Kinsley, Greensburg, Lewis, Mullinville, Offerle and Centerview. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.

LAT...LON 3762 9955 3795 9956 3815 9935 3793 9915
      3754 9929 3746 9954 3748 9955
TIME...MOT...LOC 1933Z 225DEG 40KT 3802 9938 3785 9920 3761 9919 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

TATRO
497 
WWUS53 KDDC 021950
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
250 PM CDT WED MAY 2 2018

KSC047-097-145-022000-
/O.EXP.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Kiowa KS-Pawnee KS-Edwards KS-
250 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIOWA...SOUTH
CENTRAL PAWNEE AND EDWARDS COUNTIES WILL EXPIRE AT 300 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.

LAT...LON 3762 9955 3795 9956 3815 9935 3793 9915
      3754 9929 3746 9954 3748 9955
TIME...MOT...LOC 1950Z 226DEG 35KT 3812 9924 3795 9906 3771 9905 

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:22 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 2, 12:22 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1222 PM CDT Wed May 2 2018

...Updated Aviation Discussion...

.SHORT TERM...(Today and tonight)
Issued at 224 AM CDT Wed May 2 2018

Thunderstorms are likely again today as a southwest flow aloft
across the Central Plains becomes increasingly more difluent
downstream of an upper level trough across the Desert Southwest.
In response, a surface low lee of the Rockies is expected to
reorganize across northeast New Mexico and shift northward into
southeast Colorado through this afternoon. This will usher a
frontal boundary stalled in southwest Kansas back north while an
associated dryline, after retreating into extreme southwest Kansas
much earlier this morning, begins to migrate slowly east again.
Meanwhile, a prevailing southerly flow in central Kansas will
continue to supply ample low level moisture reinforcing surface
dewpoints in the lower/mid 60s(F) ahead of the dryline. With a
strong +100kt upper level jet lifting northeast out of the Desert
Southwest into the high plains supplying increased dynamic support
aloft, the stage will be set for thunderstorm development along
and ahead of the dryline by early to mid afternoon as low/mid
level lapse rates steepen. Significant instability with CAPE
values in excess of 2000 to 2500 J/kg and strong 0-6km shear
suggests a heightened severe potential, including the possibility
for tornadoes, even though the directional shear component isn't
overly favorable.

Although a stalled frontal boundary across southwest Kansas will be
slow to lift back to the north today, highs are expected to reach
the lower/mid 80s(F) across south central Kansas into portions of
southwest Kansas while the mid/upper 70s(F) are forecast in west
central and central Kansas. Expect lows generally down into the
50s(F) tonight with the lower 60s(F) likely in south central
Kansas.

.LONG TERM...(Thursday through Tuesday)
Issued at 258 AM CDT Wed May 2 2018

Although an outside chance for precip lingers across west central
and central Kansas Thursday due to a passing upper level shortwave
across Nebraska sending a cold front through western Kansas, a drier
period will be on hand for the region through the weekend as ridging
aloft moves off the Pacific into the Intermountain West. A dry air
mass will spread into western Kansas behind the frontal passage
Thursday, then remain through the early part of the weekend limiting
instability while an initial southwesterly flow aloft early in the
period begins to weaken while becoming more zonal by Saturday.

A cold front will push through western Kansas mid to late Thursday
afternoon allowing cooler air to filter into the area. Expect highs
only up into the 70s(F) across west central Kansas Thursday
afternoon with highs still reaching the 80s(F) ahead of the boundary
across south central Kansas and possibly portions of southwest
Kansas. Although briefly, more seasonal highs are likely Friday in
wake of the frontal passage the day previous. Should see highs only
up into the 70s(F) Friday afternoon with temperatures rebounding
back up into the 80s(F) over the weekend as upper level ridging
moves across the Central Rockies into the Western High Plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1215 PM CDT Wed May 2 2018

VFR conditions and southerly winds can be expected this afternoon
to all TAF sites with the possible exception of the HAYS area as
a surface boundary/warm front lift north across western Kansas.
Strong to severe thunderstorms can also be expected along and
east/of this surface boundary through late day as an upper level
wave passes. At this time the area most favorable for these severe
storms will be east of Liberal and near/south of Dodge City so
will be inserting convection for a few hours early this afternoon
at Dodge while leaving precipitation out of the remainder of the
TAF sites. Also insert VCSH in the Garden City area to cover the
convection developing further north of the cold front. As our
winds become southerly today they will average 10 to 15 knots
through the remainder of the day. After sunset several models once
again bring IFR stratus back to areas of western Kansas
overnight, mainly after midnight. There could even be a few
isolated showers or thunderstorms before this stratus moves in,
mainly between 00z Thurs and 06z Thurs in Liberal and Dodge City
areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  84  55  80  46 /  70  20  10   0
GCK  83  51  75  43 /  20  10  10   0
EHA  82  50  75  44 /  10   0   0   0
LBL  85  52  78  45 /  30  10   0   0
HYS  78  53  78  46 /  10  10  20  10
P28  85  63  87  50 /  70  50  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM CDT this evening for KSZ084-085.

&&

SHORT TERM...JJohnson
LONG TERM...JJohnson
AVIATION...Burgert
FIRE WEATHER...JJohnson
Hazardous weather outlook, May 2, 4:29 AM CDT, 9 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
429 AM CDT Wed May 2 2018

KSZ030-031-043>046-061>066-074>081-084>090-030930-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
429 AM CDT Wed May 2 2018 /329 AM MDT Wed May 2 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Strong to severe thunderstorms are expected to develop early to
mid afternoon across portions of southwest Kansas, then spreading
northeast into central Kansas through the evening. Storms will be
capable of producing up to tennis ball size hail and damaging
winds in excess of 60 mph. Such conditions exist that tornadoes
are also a possibility with the strongest storms.

A Red Flag Warning is in effect for extreme southwest Kansas this
afternoon through early evening. See the fire weather message for
further details. Otherwise, gusty south winds and low relative
humidity will produce elevated fire conditions across the
remaining portions of southwest Kansas into central and south
central Kansas this afternoon. Outdoor burning is discouraged.

Day 1 Hazards
-------------
* Tornado: Elevated risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Elevated risk
* Non-thunderstorm wind: Limited risk
* Fire weather: Extreme risk

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Days 2-7 Discussion
-------------------

Gusty west-northwest winds and low relative humidity will create
elevated fire weather conditions Thursday afternoon. Outdoor burning
is discouraged.

Elevated fire weather conditions return over the weekend into
early next week as gusty southerly winds and low relative humidity
return to southwest and central Kansas.

Days 2-7 Hazards
----------------
* Thursday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Friday
  No hazards.

* Saturday
  - Fire weather: Elevated risk

* Sunday
  - Lightning: Limited risk
  - Fire weather: Elevated risk

* Monday
  - Lightning: Limited risk
  - Fire weather: Elevated risk

* Tuesday
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this afternoon through this
evening generally east of a WaKeeney to Liberal line.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, May 2, 12:30 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1230 PM CDT WED MAY 2 2018

KSZ086-087-021830-
Seward KS-Meade KS-
1230 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SEWARD...MEADE AND
SOUTHEASTERN HASKELL COUNTIES UNTIL 130 PM CDT...

At 1230 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Forgan, or 7 miles north of Beaver, moving northeast at 65 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Meade, Fowler, Kismet, Meade State Park, Missler and Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3746 10064 3746 10011 3700 10016 3700 10075
TIME...MOT...LOC 1730Z 215DEG 55KT 3692 10053

UMSCHEID
Local storm report, May 2, 1:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
127 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             9 SSE MEADE STATE PARK  37.05N 100.38W
05/02/2018  E0.88 INCH       MEADE              KS   PUBLIC

            NICKEL.

0118 PM     HAIL             BUCKLIN                 37.55N 99.63W
05/02/2018  E0.75 INCH       FORD               KS   PUBLIC

            PENNY SIZED BY STORM SPOTTER CHARLES PEEK.

&&
Local storm report, May 2, 1:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
133 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             8 E MEADE STATE PARK    37.17N 100.29W
05/02/2018  E1.00 INCH       MEADE              KS   PUBLIC

&&
Local storm report, May 2, 1:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
139 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             7 SSE FOWLER            37.28N 100.15W
05/02/2018  E1.00 INCH       MEADE              KS   PUBLIC

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:01 PM CDTSpecial Weather StatementDDCKiowa29 min
May 1, 7:04 PM CDTSpecial Weather StatementDDCStafford11 min
May 1, 7:26 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche44 min
May 1, 7:28 PM CDTSpecial Weather StatementDDCEllis17 min
May 1, 8:23 PM CDTSpecial Weather StatementDDCEllis22 min
May 2, 3:04 AM CDTRed Flag WarningDDCMorton, Stevens12 hr
May 2, 12:30 PM CDTSpecial Weather StatementDDCMeade60 min
May 2, 12:36 PM CDTSevere Thunderstorm WarningDDCMeade54 min
May 2, 1:18 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade57 min
May 2, 1:23 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa52 min
May 2, 2:05 PM CDTTornado WarningDDCEdwards, Ford, Kiowa25 min
May 2, 2:25 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush65 min
May 2, 2:31 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pawnee, Pratt, Stafford44 min
May 2, 2:49 PM CDTSpecial Weather StatementDDCClark26 min
May 2, 2:52 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford38 min
May 2, 3:07 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford38 min
May 2, 3:13 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford17 min
May 2, 3:27 PM CDTSevere Thunderstorm WarningDDCStafford32 min
May 2, 3:38 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford52 min
May 2, 3:39 PM CDTSpecial Weather StatementDDCComanche66 min
May 2, 4:08 PM CDTSpecial Weather StatementDDCBarber, Comanche67 min
May 2, 4:58 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.